# SDR R61A20110141

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 18,058 hours, 13,461 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Printed Ckt Board
- Part number: CDSP4643501
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFT F/A EMERG CALL BUTTON WAS INOP.  MAINTENANCE REMOVED AND REPLACED PCB AT SEAT 14F PER EMB AMM.
